# SDR SWAA2022022275505

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,061 hours, 27,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Mid Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN ;MID-CABIN NEAR OVERHEAD EXIT SIGN IS HANGING LOOSE FROM ITS MOUNTING STATION X WIRE HARNESS / [01] RESECUERED MID CABIN EMER EXIT SIGN AS REQUIRED PER AMM 33-51-01
